| Model Number |
MMT-722NAL |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
It was reported that the insulin pump had a motor error.The customer's blood glucose level was 215 mg/dl.The insulin pump was not exposed to high magnetic field and the drive support cap was normal.Customer was able to complete the rewind process.The insulin pump was returned for analysis.